# SDR IPXA2021102075151

- Difficulty date: September 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 87,734 hours, 18,447 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: AGA717019
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C  AFT CARGO HAS A FLOOR SUPPORT ANGLE FOUND WITH CORROSION AT STA Y=1841 BETWEEN X=-20 AND X=-57.  REPAIRED CORRORED FLOOR SUPPORT ANGLE AT STA Y=1841 BETWEEN X-20 AND X=-57 IAW EA 011-5310-01-A9383 REV I/R AND UPS EO MD11-5310-81009-A (MAJOR) REF FAA FORM 8100-9 BY S.KANG (AR-605677) DATED 10/14/2021.
